research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Regular Strongly Connected Sets in topology

Author: Azal Jaafar Musa
Journal: journal of kerbala university مجلة جامعة كربلاء ISSN: 18130410 Year: 2011 Volume: 9 Issue: 3 Pages: 167-170
Publisher: Kerbala University جامعة كربلاء

Loading...
Loading...
Abstract

This work presents definitions of regular strongly connected sets and regular weakly disconnected sets as well as investigation for the relationship between these sets. Also a definition has been presented for the regular totally weakly disconnected topological space and to introduce a relation between this space and a regular T1 as a separation axiom in topological space .

يقدم هذا البحث تعاريف لمجموعات الترابط المنتظم الشديد ومجموعات الانفصال المنتظم الضعيف بالإضافة إلى بحث العلاقة بين المجاميع. كذلك تم تقديم تعريف إلى الفضاء التبولوجي المنفصل الكلي المنتظم الضعيف وتقديم علاقة بين هذا الفضاء وبديهية الانفصال T1في الفضاء المنتظم.

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2011 (1)